# SDR ASOA201001989

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 12,846 hours, 11,499 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FED CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED FWD CABIN CEILING EMERGENCY LIGHT IAW AMM 33-23-04, OPS CK GOOD.  (CLOSED)
